# SDR AALA202402270049

- Difficulty date: February 16, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 61,871 hours, 25,849 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: XAD4F
- Condition: Faulty
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMBOUT RIGHT CENTER TANK FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. CAUSED A FUEL IMBALANCE DURING CLIMBOUT.**SUPPLEMENTAL REPORT FOR (AALA202402190049): REMOVED AND REPLACED RIGHT HAND CENTER PUMP POWER SWITCHING RELAY (K9904)**(CLOSED).
